MathSciNet Relay Station
MathSciNet bibliographic data
MR1004632 58F32 (34K25 58D25 92A09 92A15)
Wu, Jian Hong Convergence of monotone dynamical systems with minimal equilibria. Proc. Amer. Math. Soc. 106 (1989), no. 4, 907–911.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement